MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II RT WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery the button became loose when the surgeon pulled in the graft.The surgeon had to repeat the procedure, re-sew the graft and reattach the button.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
TIGHTROPE ® II RT WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24815423
Report Number1220246-2026-02040
Device Sequence Number17630358
Product Code MBI
UDI-Device Identifier00888867319714
UDI-Public(01)00888867319714(11)250331(17)300228(10)15412809
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II RT WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-2J
Device Lot Number15412809
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown